# SDR DALA2024062506474

- Difficulty date: June 21, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0409298) FORWARD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500D-500E CRACKED. REMOVED AND REPLACED FWD CARGO COMPARTMENT L/H FLOOR BAFFLE STA 500D-500E IAW B737 SRM 51-40-02-0G AND DWG 143A7505.
